# SDR SWAA2024120974728

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,279 hours, 5,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1506 FWD OVERHEAD EMERGENCY CEILING LIGHT NEAR ROW 4CBA IS INOP<[01] CARD WRITTEN IN ERROR SHOULD HAVE BEEN FOR N8728Q TTG8Q00XGLJ9;[02] CORRECTION TO CORRECTIVE ACTION ITEM 1. DISREGARD STATEMENT FOR CARD WRITTEN IN ERROR. CARD IS STILL OPEN AND NEEDS TO BE WORKED;[03] REPLACED EMERGENCY BATTERY PACK M2335; PERFORMED GOOD TEST PER AMM 33-51-06-960-802. TASK CARD COMPLETED;[04] VERIFIED CORRECTIVE ACTION STEP 3.
